# SDR C2XA97CL023

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 993880047
- Condition: Broken
- Location: Nlg Steering
- Part time: 408 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3278 - CREW REPORTED, ON TAXI THE NOSE WHEEL STEERING LINKAGE APPEARS TO BE BROKEN AND THE RUDDER APPEARS TO HAVE LITTLE EFFECT ON STEERING THE AIRCRAFT ON THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT NOSE LANDING GEAR THEN REMOVED AND REPLACED THE STEERING ACTUATOR IAW B1900D MM 32-50-00.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
